MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE CEMENTLESS FEMORAL COMPONENT 52MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE CEMENTLESS FEMORAL COMPONENT 52MM; HIP COMPONENT
Model Number 38PF1052
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 01/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
(b)(6): allegedly , patient was diagnosed with deep vein thrombosis.
 
Additional Manufacturer Narrative
Please void all reports for medwatch no.: 3010536692-2019-01166.There is no deficiency stated against this product.This event is a non-reportable event.This report should be reported.

Brand Name
CONSERVE CEMENTLESS FEMORAL COMPONENT 52MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9418476
Report Number3010536692-2019-01166
Device Sequence Number1711476
Product Code JDI
UDI-Device IdentifierM68438PF10521
UDI-PublicM68438PF10521
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082673
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38PF1052
Device Catalogue Number38PF1052
Device Lot Number1477482
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/06/2019
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date07/27/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight100